# SDR DALA1223899866

- Difficulty date: April 17, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 3,859 hours, 3,526 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY ESCAPE LIGHTING IN THE REAR OF THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A LOOSE CONNECTION AT THE LIGHT HOUSING ASSEMBLY, TIGHTENED THE CONNECTION AND THE SYSTEM RETURNED TO NORMAL OPERATION.
